MathSciNet Relay Station
MathSciNet bibliographic data
MR1859701 35B25 (35K57)
Butuzov, V. F.; Nedel′ko, I. V. On the global influence domain of stable solutions with internal layers. (Russian) Mat. Sb. 192 (2001), no. 5, 13--52; translation in Sb. Math. 192 (2001), no. 5-6, 651–691
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement